MAUDE Adverse Event Report: MIO¿; INSET II 80/6 PCC BLUE

MIO¿; INSET II 80/6 PCC BLUE
Lot Number 5174524
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number: (b)(4).Event occurred in the united states.The patient reported that his previous infusion sets were bent due to which the patient had high blood glucose level, which he tried to self-treat using the pump.Since his blood glucose level was untreatable and he was feeling extremely sick, he could not wait for a usual car ride.He had to be taken to the hospital in an ambulance as he ended up with diabetic ketoacidosis.Subsequently, the patient was admitted to the hospital with blood glucose level at 648 mg/dl.The hospital staff removed his pump and put him on an insulin drip for about two days, which brought down his blood glucose level.The patient stayed in the hospital for three days.Reportedly, he weighed (b)(6) at the time of this report.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
MIO¿
Common Device Name
INSET II 80/6 PCC BLUE
MDR Report Key8538727
Report Number3003442380-2019-01379
Device Sequence Number2457896
Product Code FPA
UDI-Device Identifier05705244007734
UDI-Public05705244007734
Combination Product (Y/N)N
PMA/510(K) Number
K160648
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date12/01/2019
Device Lot Number5174524
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2017
Initial Report FDA Received Date04/23/2019
Patient Sequence Number1